RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 99, Number 2, Pages 257–262 (Mi tmf1585)  

This article is cited in 5 scientific papers (total in 5 papers)

Several conjectures and results in the theory of integrable Hamiltonian systems of hydrodynamic type, which do not possess Riemann invariants

E. V. Ferapontov

Institute for Mathematical Modelling, Russian Academy of Sciences

Abstract: We formulate several conjectures concerning the structure and general properties of the $n\times n$ integrable nondiagonalizable hamiltonian systems of hydrodynamic type. For $n=3$ our results are in fact complete: a $3\times 3$ nondiagonalizable hamiltonian system is integrable if and only if it is weakly nonlinear (linearly degenerate).

Full text: PDF file (621 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 99:2, 567–570

Bibliographic databases:

Language:

Citation: E. V. Ferapontov, “Several conjectures and results in the theory of integrable Hamiltonian systems of hydrodynamic type, which do not possess Riemann invariants”, TMF, 99:2 (1994), 257–262; Theoret. and Math. Phys., 99:2 (1994), 567–570

Citation in format AMSBIB
\Bibitem{Fer94}
\by E.~V.~Ferapontov
\paper Several conjectures and results in the theory of integrable Hamiltonian systems of hydrodynamic type, which do not possess Riemann invariants
\jour TMF
\yr 1994
\vol 99
\issue 2
\pages 257--262
\mathnet{http://mi.mathnet.ru/tmf1585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308787}
\zmath{https://zbmath.org/?q=an:0851.58022}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 99
\issue 2
\pages 567--570
\crossref{https://doi.org/10.1007/BF01016140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV07100012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1585
  • http://mi.mathnet.ru/eng/tmf/v99/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, E. V. Ferapontov, “The Associativity Equations in the Two-Dimensional Topological Field Theory as Integrable Hamiltonian Nondiagonalizable Systems of Hydrodynamic Type”, Funct. Anal. Appl., 30:3 (1996), 195–203  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. I. Zenchuk, “Solutions of multidimensional partial differential equations representable as a one-dimensional flow”, Theoret. and Math. Phys., 178:3 (2014), 299–313  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Pavlov M.V., Vitolo R.F., “on the Bi-Hamiltonian Geometry of Wdvv Equations”, Lett. Math. Phys., 105:8 (2015), 1135–1163  crossref  isi
    5. Y. Kodama, B. G. Konopelchenko, “Confluence of hypergeometric functions and integrable hydrodynamic-type systems”, Theoret. and Math. Phys., 188:3 (2016), 1334–1357  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:172
    Full text:82
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019